Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A relation between two simplicial algebraic $K$-theories


Authors: S. M. Gersten and D. L. Rector
Journal: Bull. Amer. Math. Soc. 77 (1971), 397-399
MSC (1970): Primary 18F25, 55B15, 16A54, 13D15, 55F50
MathSciNet review: 0276305
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 55B15, 16A54, 13D15, 55F50

Retrieve articles in all journals with MSC (1970): 18F25, 55B15, 16A54, 13D15, 55F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12712-X